# SDR UIEA2020042100803

- Difficulty date: April 20, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,136 hours, 17,544 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Part serial: L20037
- Condition: Failed
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG.   REMOVED AND REPLACED APU OIL QTY TRANSMITTER IAW MM 49-94-04/401.
